# SDR QR9R2023040400001

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721729422
- Aircraft time: 3,103 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 2508
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF PILOT'S SMD45, PART WAS FOUND TO BE UNSERVICEABLE DUE TO A GLITCHING SCREEN. REMOVED AND REPLACED SMD45 IAW AMM 31-61-00, 4-2. CONFIGURED IAW AMM 31-61-00, 5-6. MOC OKAY.
